PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2006 | 26 | 2 | 225-229
Tytuł artykułu

An upper bound for maximum number of edges in a strongly multiplicative graph

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this note we give an upper bound for λ(n), the maximum number of edges in a strongly multiplicative graph of order n, which is sharper than the upper bounds given by Beineke and Hegde [3] and Adiga, Ramaswamy and Somashekara [2], for n ≥ 28.
Wydawca
Rocznik
Tom
26
Numer
2
Strony
225-229
Opis fizyczny
Daty
wydano
2006
otrzymano
2005-08-18
poprawiono
2005-12-29
Twórcy
  • Department of Studies in Mathematics, University of Mysore, Manasagangotri, Mysore-570006, India
  • Department of Mathematics, Sri Jayachamarajendra College of Engineering, Mysore-570006, India
Bibliografia
  • [1] C. Adiga, H.N. Ramaswamy and D.D. Somashekara, On strongly multiplicative graphs, South East Asian J. Math. & Math. Sc. 2 (2003) 45-47.
  • [2] C. Adiga, H.N. Ramaswamy and D.D. Somashekara, A note on strongly multiplicative graphs, Discuss. Math. Graph Theory 24 (2004) 81-83, doi: 10.7151/dmgt.1215.
  • [3] L.W. Beineke and S.M. Hegde, Strongly multiplicative graphs, Discuss. Math. Graph Theory 21 (2001) 63-76, doi: 10.7151/dmgt.1133.
  • [4] P. Erdős, An asymptotic inequality in the theory of numbers, Vestnik Leningrad. Univ. 15 (1960) 41-49.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1315
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.